# SDR AALA2018110879016

- Difficulty date: October 13, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,542 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5392538120100
- Condition: Broken
- Location: Nlg Door Frm 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DOOR WHEEL WELL FUSELAGE HINGE FITTING FOUND BROKEN, CENTER HINGE.  REPLACED THE HINGE FITTING IAW SRM 51-42-11.
